# SDR SWAA2022081628598

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD ANGLE LOCATED BETWEEN BS312 TO BS344; LBL60 AND WL208.1 AT FWD GALLEY AREA 2022-381474 / [01] REPLACED INNER CHORD ANGLE LOCATED BETWEEN BS312 TO BS344; LBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING 141A8110 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED INNER CHORD ANGLE LOCATED BETWEEN BS312 TO BS344; LBL60 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DRAWING 141A8110 REV - SEE INDIVIDUAL SIGN OFFS BELOW. COMPLETED RII
